| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Macular Edema (1822); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following the intraocular lens implantation the patient had experienced blurred vision, took a shot in the eye to treat swelling and had macular edema with thickening in the back of the eye.His vision was around 20/60 ucva, and 20/30 bcva and this might improve with glasses.Due to the thickening in the back of the eye the doctor might consider the option of a surgery.Additional information has been received stating that the main concern is about the lens being ok and as such can have unexpected problems.No further information is available at this time.